# SDR 29GA93552110911A

- Difficulty date: November 9, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 30,192 hours, 35,206 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT:  DURING SCHEDULE ROUTINE INSPECTION DISCOVERED LEFT EMERGENCY EXIT HARD TO OPEN.  CLEANED AND LUBED LEFT EMERGENCY EXIT OPERATIONAL CHECK GOOD.
